# SDR SWAA2015030537149

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 61,662 hours, 49,234 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL CRACKED BRACKET AT THE OTBD SIDE OF PYLON.  R & R BRACKET IAW SRM.
